×

Found 288 Documents (Results 1–100)

100
MathJax

Axially symmetric hypersurfaces moving by power of Gauss curvature. (English) Zbl 1465.53095

Cheng, Shiu Yuen (ed.) et al., Proceedings of the international consortium of Chinese mathematicians, 2017. First meeting, Guangzhou, Guangdong, China, December 2017. Somerville, MA: International Press. 119-128 (2020).
PDF BibTeX XML Cite

Toward geometric time minimal control without Legendre condition and with multiple singular extremals for chemical networks. (English) Zbl 1457.92006

Kotas, Jakob (ed.), Advances in nonlinear biological systems: modeling and optimal control. Selected papers based on the presentations at the special session on mathematical methods and models in medicine at the American Mathematical Society (AMS)’s spring Central and Western joint sectional meeting, Honolulu, HI, USA, March 22–24, 2019. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 11, 1-34 (2020).
MSC:  92B05 49K15 58K45
PDF BibTeX XML Cite
Full Text: arXiv

A local algorithm for constructing derived tilings of the two-dimensional torus. (English. Russian original) Zbl 1479.52032

J. Math. Sci., New York 249, No. 1, 54-78 (2020); translation from Zap. Nauchn. Semin. POMI 479, 85-120 (2019).
MSC:  52C20 05B45 52C45
PDF BibTeX XML Cite
Full Text: DOI

Continuous-time random walks for the numerical solution of stochastic differential equations. (English) Zbl 1437.65002

Memoirs of the American Mathematical Society 1228. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3181-5/pbk; 978-1-4704-4919-3/ebook). v, 124 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Time optimal control of evolution equations. (English) Zbl 1406.49002

Progress in Nonlinear Differential Equations and Their Applications: Subseries in Control 92. Cham: Birkhäuser (ISBN 978-3-319-95362-5/hbk; 978-3-319-95363-2/ebook). xvi, 334 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

An analogue of Pontryagin’s maximum principle in problems of minimization of multiple integrals. (English. Russian original) Zbl 1388.49025

Izv. Math. 81, No. 5, 973-984 (2017); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 81, No. 5, 92-104 (2017).
MSC:  49K20 49Q20 70H05
PDF BibTeX XML Cite
Full Text: DOI

The Monge-Ampère equation. (English) Zbl 1392.35004

Mitake, Hiroyoshi (ed.) et al., Dynamical and geometric aspects of Hamilton-Jacobi and linearized Monge-Ampére equations. VIASM 2016. Based on lectures at the Rutgers University, NJ, USA, 2013. Cham: Springer (ISBN 978-3-319-54207-2/pbk; 978-3-319-54208-9/ebook). Lecture Notes in Mathematics 2183, 73-123 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Regularity of stable minimal hypersurfaces: recent advances in the theory and applications. (English) Zbl 1329.49002

Cao, Huai-Dong (ed.) et al., Regularity and evolution of nonlinear equations. Essays dedicated to Richard Hamilton, Leon Simon, and Karen Uhlenbeck. Somerville, MA: International Press (ISBN 978-1-57146-303-6/hbk). Surveys in Differential Geometry 19, 231-301 (2015).
PDF BibTeX XML Cite

Integrability of left-invariant sub-Riemannian structures on the special linear group \(\mathrm{SL}_2(\mathbb R)\). (English. Russian original) Zbl 1319.49077

Differ. Equ. 50, No. 11, 1541-1547 (2014); translation from Differ. Uravn. 50, No. 11, 1541-1547 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Extremal paths in the nilpotent sub-Riemannian problem on the Engel group (subcritical case of pendulum oscillations). (English. Russian original) Zbl 1304.93063

J. Math. Sci., New York 199, No. 5, 481-487 (2014); translation from Sovrem. Mat., Fundam. Napravl. 42, 30-35 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Self-shrinkers of the mean curvature flow. (English) Zbl 1298.53058

Maeda, Sadahiro (ed.) et al., Differential geometry of submanifolds and its related topics. Proceedings of the international workshop in honor of S. Maeda’s 60th birthday, Saga City, Japan, August 4–6, 2012. Hackensack, NJ: World Scientific (ISBN 978-981-4566-27-8/hbk; 978-981-4566-29-2/ebook). 147-163 (2014).
MSC:  53C44
PDF BibTeX XML Cite
Full Text: DOI

The Delauney-Dubins problem. (English) Zbl 1305.49070

Stefani, Gianna (ed.) et al., Geometric control theory and sub-Riemannian geometry. Proceedings of the meeting on geometric control theory and sub-Riemannian geometry, dedicated to Andrei A. Agrachev on the occasion of his 60th birthday, Cortona, Italy, May 21–25, 2012. Cham: Springer (ISBN 978-3-319-02131-7/hbk; 978-3-319-02132-4/ebook). Springer INdAM Series 5, 219-239 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Differential-geometric and invariance properties of the equations of maximum principle (MP). (English) Zbl 1298.49069

Stefani, Gianna (ed.) et al., Geometric control theory and sub-Riemannian geometry. Proceedings of the meeting on geometric control theory and sub-Riemannian geometry, dedicated to Andrei A. Agrachev on the occasion of his 60th birthday, Cortona, Italy, May 21–25, 2012. Cham: Springer (ISBN 978-3-319-02131-7/hbk; 978-3-319-02132-4/ebook). Springer INdAM Series 5, 167-175 (2014).
MSC:  49Q99 49K27 49K15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software